Results 1 to 3 of 3
Geodon Side-Effects, Interactions
  1. #1
    FistSizedMachine is offline New Member
    Join Date
    Jul 2011
    Posts
    1

    Default Geodon Side-Effects, Interactions

    I have been taking Geodon for 3 1/2 years now, and I just started having significant problems associated with it. I take 80 mgs, once daily at bedtime, by the way.
    It worked perfectly for a long time. Until April. I was sick for about 3 months with several chronic infections, that took many antibiotics to get rid of. After I was better, I started experiencing a lot of symptoms. And I have exhausted all causes except for the Geodon, and my Psychiatrist agrees that it is the cause and is taking me off in 2 weeks.


    On the drug interaction list, it has several antibiotics. I was on Cipro 3 times for my infections, which is on the list. What would the symptoms be for Geodon interactions with antibiotics, like Cipro??? And what is the maximum amount of time these symptoms could possibly persist???
    Also: I developed EXTREMELY irregular periods due to a raise in prolactin levels caused by the Geodon. As well as having hair loss, hallucination, tic disorders, etc. How long after I stop the Geodon should I begin to see an improvement with these side effects???
    Also: How long will the withdrawal last??? I experience it chronically whenever I miss a dose, or even take it a little late, so I'm worried about having to go through that awfulness for a long period of time.

  2. #2
    PeterRabbit2 is offline Senior Member
    Join Date
    Mar 2010
    Posts
    510

    Default

    Hang on. Slow down, please. My brother is on geodon for paranoid schizophrenia and is doing beautifully on it.

    One of my co-workers is on it for bipolar disorder.

    I'm really sorry about what happened with your mom, that must have been awful!

    I guess the point I'm trying to make is that obviously, Geodon was the wrong med for your mom, but the right med for many others.
    Last edited by Anonymous; 07-27-2018 at 01:32 AM.
    Peter

  3. #3
    ARTIST658 is offline Advanced Member
    Join Date
    Apr 2009
    Location
    New England
    Posts
    1,603

    Default

    MayorofC, I'm grateful you posted about your mother's experience with Geodon, as this can be a very dangerous drug, especially considering its potential for serious (even fatal) interactions. I respect the passion behind your words, as I'm sure it has been a terrifying experience. I am sorry if any responses sounded patronizing about an issue that has so profoundly affected your entire family. How is your mother doing now?

    FistSizedMachine, although I am familiar with many side effects and interactions with Geodon, I do not know how long the withdrawal will last, and haven't been able find that information in my reference materials. There is a support group on this website that may be the place to turn to ask further questions. Here is a link to that group: https://www.drugs.com/answers/support-group/geodon/

    God bless,
    Ruth
    Last edited by Anonymous; 07-27-2018 at 01:33 AM.

Similar Threads

  1. Mixed Salt Amphetamine Interactions/Side Effects
    By Jaqulina in forum Need to Talk?
    Replies: 5
    Last Post: 02-07-2010, 05:05 AM
  2. SSRI's side effects: Lying about side effects
    By Joseph St-Jean in forum Need to Talk?
    Replies: 20
    Last Post: 04-08-2009, 12:46 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22